# SDR VNAA2015062200019

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 25,643 hours, 25,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, FRAME HAS CORROSION FRETTING AND PITTING ON AFT SIDE BETWEEN STRINGER 27R AND 26R.  COMPLIED WITH REMOVAL OF LIGHT CORROSION FROM FS 349 FRAME BETWEEN STRINGER 27R AND 26R IAW SRM.
